# SDR DALA2024072607512

- Difficulty date: July 23, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 111,533 hours, 16,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 193 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:607. CORRECTIVE ACTION: POWER SUPPLY & BATTERY R&R (0461752)
